Pareto equilibria for bimatrix games

P.E.M. Borm, M.J.M. Jansen, J.A.M. Potters, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
211 Downloads (Pure)
Original languageEnglish
Pages (from-to)19-25
Number of pages7
JournalComputers & Mathematics with Applications
Volume25
Issue number10-11
Publication statusPublished - 1993

Cite this

Borm, P. E. M., Jansen, M. J. M., Potters, J. A. M., & Tijs, S. H. (1993). Pareto equilibria for bimatrix games. Computers & Mathematics with Applications, 25(10-11), 19-25.